# SDR SWIA2020072751431

- Difficulty date: June 17, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PASSENGER DOOR FORMER AT FS311.75 P/N# 601R318031-3.    CORROSION IS PRESENT ON MULTIPLE ELEMENTS AND COVERS MORE THAN 50% OF THE LENGTH OF PART OUT OF LIMITS REF CRJ200 SRM AND REO. REMOVED AND  INSTALLED NEW SERVICEABLE PASSENGER DOOR FWD FORMER FS311.75 REF CRJ700 SRM AND DRAWING. COMPLIED WITH TASK CARD. PRESSURE CHECK GOOD.
